Informatics Report Series



Related Pages

Report (by Number) Index
Report (by Date) Index
Author Index
Institute Index

Title:Extended Admissibility
Authors: Matthias Schroeder
Date:Jul 2002
Publication Title:Theoretical Computer Science
Publication Type:Journal Article Publication Status:Published
Volume No:284(2) Page Nos:519-538
We give a new definition of admissible representations which allows to handle also non countably based topological spaces in the framework of TTE (Type-2 Theory of Effectivity). We prove that admissible representations $\delta_X,\delta_Y$ of topological spaces $X,Y$ have the desirable property that every partial function $f: \subseteq X \to Y$ is continuously realizable with respect to $\delta_X,\delta_Y$ if and only if $f$ is sequentially continuous. Furthermore, we characterize the class of the spaces having an admissible representation. Many interesting operators creating new topological spaces from old ones are shown to preserve the property of having an admissible representation. In particular, the class of sequential spaces with admissible representations turns out to be cartesian-closed. Thus a reasonable computability theory is possible on important non countably-based spaces.
Links To Paper
No links available
Bibtex format
author = { Matthias Schroeder },
title = {Extended Admissibility},
journal = {Theoretical Computer Science},
publisher = {Elsevier},
year = 2002,
month = {Jul},
volume = {284(2)},
pages = {519-538},
doi = {10.1016/S0304-3975(01)00109-8},

Home : Publications : Report 

Please mail <> with any changes or corrections.
Unless explicitly stated otherwise, all material is copyright The University of Edinburgh